Autori: Raza Zahid
Naslov | On the vertex-degree-function indices of connected (n, m)-graphs of maximum degree at most four (Article) |
Autori | Albalahi Abeer M Milovanovic Igor Z ![]() |
Info | BULLETIN MATHEMATIQUE DE LA SOCIETE DES SCIENCES MATHEMATIQUES DE ROUMANIE, (2025), vol. 68 br. 1, str. 3-13 |
Projekat | Scientific Research Deanship, University of Ha'il, Saudi Arabia [RG-22 005] |
Ispravka | Web of Science Elečas Rang časopisa |
|
Naslov | Extremal Results and Bounds for Atom-Bond Sum-Connectivity Index (Article) |
Autori | Ali Akbar Gutman Ivan ![]() ![]() ![]() |
Info | MATCH-COMMUNICATIONS IN MATHEMATICAL AND IN COMPUTER CHEMISTRY, (2024), vol. 92 br. 2, str. - |
Projekat | Scientific Re-search Deanship at the University of Ha'il-Saudi Arabia [RG-23 093] |
Ispravka | Web of Science Članak Elečas Rang časopisa |
|
Naslov | On Arithmetic-Geometric and Geometric-Arithmetic Indices of Graphs (Article) |
Autori | Ali Akbar Matejic Marjan M ![]() ![]() ![]() |
Info | JOURNAL OF MATHEMATICAL INEQUALITIES, (2023), vol. 17 br. 4, str. 1565-1579 |
Ispravka | Web of Science Članak Elečas Rang časopisa |
|
Naslov | Symmetric Division Deg Index: Extremal Results and Bounds (Review) |
Autori | Ali Akbar Gutman Ivan ![]() ![]() |
Info | MATCH-COMMUNICATIONS IN MATHEMATICAL AND IN COMPUTER CHEMISTRY, (2023), vol. 90 br. 2, str. 263-299 |
Projekat | Scientific Research Deanship, University of Ha'il, Saudi Arabia [RG-22 002] |
Ispravka | Web of Science Članak Elečas Rang časopisa |
|